Simple bounds for queueing systems with breakdowns


Dijk, Nico M. van (1988) Simple bounds for queueing systems with breakdowns. Performance Evaluation, 8 (2). pp. 117-128. ISSN 0166-5316

open access
Abstract:Computationally attractive and intuitively obvious simple bounds are proposed for finite service systems which are subject to random breakdowns. The services are assumed to be exponential. The up and down periods are allowed to be generally distributed. The bounds are based on product-form modifications and depend only on means. A formal proof is presented. This proof is of interest in itself. Numerical support indicates a potential usefulness for quick engineering and performance evaluation purposes.
Item Type:Article
Copyright:© 1988 Elsevier Science
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page